# SDR MZZA99083

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON STRINGER 26L AT BS 720A.  THE CORRODED AREA WAS REMOVED AND REPAIRED PER SRM 51-40-03.  (M)
